Prehomogeneous spaces associated with nilpotent orbits in simple real Lie algebras and and their relative invariants.
Experimental mathematics, Tome 15 (2006) no. 4, pp. 455-469
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{EXMA_2006__15_4_224504,
author = {Jackson, Steven Glenn and No\"el, Alfred G.},
title = {Prehomogeneous spaces associated with nilpotent orbits in simple real {Lie} algebras and and their relative invariants.},
journal = {Experimental mathematics},
pages = {455--469},
year = {2006},
volume = {15},
number = {4},
zbl = {1148.17004},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EXMA_2006__15_4_224504/}
}
TY - JOUR AU - Jackson, Steven Glenn AU - Noël, Alfred G. TI - Prehomogeneous spaces associated with nilpotent orbits in simple real Lie algebras and and their relative invariants. JO - Experimental mathematics PY - 2006 SP - 455 EP - 469 VL - 15 IS - 4 UR - http://geodesic.mathdoc.fr/item/EXMA_2006__15_4_224504/ LA - en ID - EXMA_2006__15_4_224504 ER -
%0 Journal Article %A Jackson, Steven Glenn %A Noël, Alfred G. %T Prehomogeneous spaces associated with nilpotent orbits in simple real Lie algebras and and their relative invariants. %J Experimental mathematics %D 2006 %P 455-469 %V 15 %N 4 %U http://geodesic.mathdoc.fr/item/EXMA_2006__15_4_224504/ %G en %F EXMA_2006__15_4_224504
Jackson, Steven Glenn; Noël, Alfred G. Prehomogeneous spaces associated with nilpotent orbits in simple real Lie algebras and and their relative invariants.. Experimental mathematics, Tome 15 (2006) no. 4, pp. 455-469. http://geodesic.mathdoc.fr/item/EXMA_2006__15_4_224504/